# SDR ABXA000335

- Difficulty date: July 5, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- Aircraft time: 39,530 hours, 50,027 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 5912149502
- Condition: Cracked
- Location: Rt Flap
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP HINGE CRACKED AT STATION 351.  REPLACED FLAP HINGE.
